# SDR VNAA0408015

- Difficulty date: August 29, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 23,989 hours, 21,735 cycles
- Engine: Pwa PW119B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1180001
- Part serial: 1173
- Condition: Failed
- Location: Left
- Part time: 23,139 hours, 20,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LT GENERATOR FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE LT GENERATOR CONROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-31-03.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
